•  
  •  
 

Turkish Journal of Mathematics

Volume 46, Number SI-1 (2022)

Cover and Contents

Articles

PDF

Discrete impulsive Sturm-Liouville equation with hyperboliceigenparameter
TURHAN KÖPRÜBAŞI and YELDA AYGAR KÜÇÜKEVCİLİOĞLU
Pages 377-396

PDF

Scattering properties of impulsive difference Dirac equations
ŞEYDA SOLMAZ and ELGİZ BAYRAM
Pages 397-405

PDF

Limited frequency band diffusive representation for nabla fractional order transfer functions
YIHENG WEI, YINGDONG WEI, YUQING HOU, and XUAN ZHAO
Pages 416-432

PDF

On bounded solutions of a second-order iterative boundary value problem
SAFA CHOUAF, AHLEME BOUAKKAZ, and RABAH KHEMIS
Pages 453-464

PDF

Global existence and energy decay for a coupled system of Kirchhoff beam equations with weakly damping and logarithmic source
DUCIVAL CARVALHO PEREIRA, CARLOS ALBERTO RAPOSO DA CUNHA, and ADRIANO PEDREIRA CATTAI
Pages 465-480

PDF

A discussion on the existence and uniqueness analysis for the coupled two-term fractional differential equations
SACHIN KUMAR VERMA, RAMESH KUMAR VATS, AVADHESH KUMAR, VELUSAMY VIJAYAKUMAR, and ANURAG SHUKLA
Pages 516-532

PDF

A sequential fractional differential problem of pantograph type:existence uniqueness and illustrations
SOUMIA BELARBI, ZOIBIR DAHMANI, and MEHMET ZEKİ SARIKAYA
Pages 563-586

PDF

Solving nonlinear integro-differential equations using numerical method
NEDJEM EDDINE RAMDANI and SANDRA PINELAS
Pages 675-687

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board